# SDR CALA2017072402357

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 89,688 hours, 8,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER IN AFT GALLEY MISSING.  SECURED LENS.
